Alert archive / Nevada / Flash Flood Warnings in 2013

Flash Flood Warning 258, NWS Las Vegas, NV

September 1, 2013Nye County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Sep 1, 2013, 3:53 PM PDT for Nye County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2013, 3:53 PM PDT (22:53 UTC)
Expired
Sep 1, 2013, 6:45 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Nye County, NV

The radar

The Las Vegas radar (KESX), 183 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
276 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1155 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WGUS55 KVEF 012253
FFWVEF
NVC023-020145-
/O.NEW.KVEF.FF.W.0258.130901T2253Z-130902T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
353 PM PDT SUN SEP 1 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...

* UNTIL 645 PM PDT.

* AT 346 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM A THUNDERSTORMS DEVELOPING NORTH OF MERCURY 
OVER THE NEVADA NATIONAL SECURITY SITE. THE STORMS WERE MOVING NORTH 
ABOUT 5 MPH AND WILL BE CAPABLE OF PRODUCING OVER AN INCH OF 
RAINFALL IN LESS THAN AN HOUR.

* LOCATIONS IMPACTED INCLUDE...
  MERCURY AND THE NEVADA NATIONAL SECURITY SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3730 11590 3662 11590 3666 11634 3732 11638

$$

JA
3 follow-up statements
458 
WGUS55 KVEF 012255 CCA
FFWVEF
NVC023-020145-
/O.COR.KVEF.FF.W.0258.130901T2253Z-130902T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
353 PM PDT SUN SEP 1 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...

* UNTIL 645 PM PDT.

* AT 346 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS DEVELOPING NORTH OF MERCURY 
  OVER THE NEVADA NATIONAL SECURITY SITE. THE STORMS WERE MOVING 
  NORTH ABOUT 5 MPH AND WILL BE CAPABLE OF PRODUCING OVER AN INCH OF 
  RAINFALL IN LESS THAN AN HOUR.

* LOCATIONS IMPACTED INCLUDE...
  MERCURY AND THE NEVADA NATIONAL SECURITY SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3730 11590 3662 11590 3666 11634 3732 11638

$$

JA
578 
WGUS75 KVEF 020003
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
503 PM PDT SUN SEP 1 2013

NVC023-020145-
/O.CON.KVEF.FF.W.0258.000000T0000Z-130902T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
503 PM PDT SUN SEP 1 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM PDT FOR SOUTH
CENTRAL NYE COUNTY...

AT 458 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS OVER THE NEVADA NATIONAL SECURITY SITE WERE 
DIMINISHING AND MOVING NORTHEAST AT 15 MPH. THE HEAVIEST RAIN FELL
OVER THE AREA 15 TO 20 MILES NORTH OF MERCURY AND ASSOCIATED 
FLOODING WILL LIKELY CONTINUE IN THIS AREA UNTIL 645 PM.

LOCATIONS IMPACTED INCLUDE...
NEVADA NATIONAL SECURITY SITE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3730 11590 3662 11590 3666 11634 3732 11638

$$

JA
835 
WGUS75 KVEF 020140
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
640 PM PDT SUN SEP 1 2013

NVC023-020148-
/O.EXP.KVEF.FF.W.0258.000000T0000Z-130902T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
640 PM PDT SUN SEP 1 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM PDT FOR SOUTH
CENTRAL NYE COUNTY...

HEAVY RAIN ENDED OVER THE NEVADA NATIONAL SECURITY SITE NORTH OF 
MERCURY SHORTLY AFTER 5 PM. ANY ASSOCIATED FLOODING HAS LIKELY 
RECEDED AND THE FLASH FLOOD WARNING WILL EXPIRE ON SCHEDULE.

LAT...LON 3730 11590 3662 11590 3666 11634 3732 11638

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 2:45 PM PDT, 1 hour 8 minutes earlier.

Area forecast discussion, Sep 1, 2:45 PM PDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
245 PM PDT SUN SEP 1 2013

.SYNOPSIS...MOIST AND UNSTABLE CONDITIONS TO REMAIN OVER THE AREA
THROUGH MONDAY WITH THE BEST CHANCE FOR THUNDERSTORMS BEING OVER
SOUTHERN NEVADA AND NORTHWEST ARIZONA TONIGHT AND AGAIN ON MONDAY.
ALTHOUGH A SLOW DRYING WILL BE SEEN DURING THE UPCOMING WEEK...
THUNDERSTORMS WILL CONTINUE TO BE SEEN DURING THE AFTERNOON AND
EVENINGS...MAINLY NORTH AND EAST OF LAS VEGAS. HIGH TEMPERATURES
SHOULD GRADUALLY RETURN TO NEAR NORMAL LEVELS BY THE MIDDLE OF THE
WEEK.
&&

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...A WEAK LOW LEVEL
CIRCULATION CAN BE SEEN OVER MOHAVE COUNTY THIS AFTERNOON WHICH IS
HELPING TO GENERATE THUNDERSTORMS OVER THE AREA....ESPECIALLY THE
MOUNTAINS OF NORTHERN MOHAVE AND CLARK COUNTIES. HOWEVER...PLENTY OF
MOISTURE/INSTABILITY AND POTENTIAL ENERGY ARE PRODUCING SCATTERED
THUNDERSTORMS ACROSS MUCH OF CENTRAL NYE AND LINCOLN COUNTY. THE
FLASH FLOOD WATCH FOR THESE AREAS WILL CONTINUE. ALTHOUGH LESS
ACTIVITY IS BEING SEEN OVER INYO COUNTY SO FAR THIS AFTERNOON...FEEL
WITH THE DAYTIME HEATING/STILL PLENTY OF MOISTURE/UNSTABLE AIRMASS
WILL ALSO KEEP THE FLASH FLOOD WATCH GOING FOR THIS AREA TOO THROUGH
THE EVENING. HOWEVER LESS CONFIDENCE ON THE POTENTIAL FOR THE HEAVY
RAINFALL IN THIS AREA THROUGH THE EVENING. AS THE LOW LEVEL
CIRCULATION AND A POSSIBLE WEAK MID LEVEL INVERTED TROUGH MOVES
NORTH TONIGHT EXPECT ISOLATE ACTIVITY TO CONTINUE OVERNIGHT...
ESPECIALLY CENTRAL NYE/LINCOLN COUNTIES.

THE OVERALL SYNOPTIC PATTERN CHANGES LITTLE FOR MONDAY AS A RIDGE
OF HIGH PRESSURE CENTERED TO THE EAST OF THE CWA WITH A TROUGH OF
LOW PRESSURE OFF THE PACIFIC NORTHWEST COAST...RESULTING IN
SOUTHERLY FLOW OVER THE CWA. HOWEVER THE MODELS ARE SHOWING A SLOW
DRYING TREND. IN ADDITION...THERE DOES NOT APPEAR TO BE ANY MID
LEVEL CIRCULATIONS MOVING AROUND THE HIGH AND OVER THE AREA ON
MONDAY WHICH HELPS WITH THE DYNAMICS. THUS EXPECT LESS ACTIVITY ON
MONDAY THAN THE PREVIOUS COUPLE OF DAYS. ALTHOUGH ISOLATED STORMS
WILL STILL BE CAPABLE OF HEAVY RAINFALL AND FLASH FLOODING WILL
STILL BE A CONCERN...WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS
TIME. THE BEST FOCUS OF THUNDERSTORMS WILL CONTINUE TO BE
MOHAVE/CLARK/LINCOLN COUNTIES MONDAY AFTERNOON/EVENING...BEFORE
DECREASING OVERNIGHT.

.LONG TERM...TUESDAY THROUGH SUNDAY...GENERALLY SOUTHERLY FLOW WILL
REMAIN OVER THE CWA THROUGH THE LONG TERM AS A RIDGE OF HIGH
PRESSURE REMAINS CENTERED TO THE EAST OF THE AREA. THE TROUGH OFF
THE COAST IS EXPECTED TO SHIFT INLAND TOWARDS THE END OF THE WEEK
WHICH MAY BRING A MORE SOUTHWEST....DRIER FLOW TO THE AREA...BUT THE
LONG RANGE MODELS CONTINUE TO DIFFER ON THE TIMING OF THIS FEATURE.
SO FOR NOW WILL CONTINUE TO SHOW A DRYING TREND WITH A CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS...MAINLY OVER THE MOUNTAINS OF
LINCOLN/CLARK/MOHAVE COUNTY THROUGH THE PERIOD. WITH THE DRIER
CONDITIONS EXPECT DAYTIME TEMPERATURES TO RETURN TO NEAR NORMAL BY
THE MIDDLE OF NEXT WEEK.
&&

.AVIATION...FOR MCCARRAN...WINDS WILL TREND OUT OF THE SOUTH THROUGH
THE NIGHT BUT GENERALLY REMAIN BELOW 10 KTS. SCT SHOWERS/
THUNDERSTORMS TO BE IN OR AROUND THE KLAS VALLEY THROUGH 06Z BEFORE
DECREASING. THESE STORMS MAY CREATE STRONG/GUSTY AND ERRATIC WINDS.
CLOUDS ARE EXPECTED TO BE SCT-BKN AOA 10K FEET...LOCALLY BKN070 NEAR
STORMS.ISO-SCT SHOWERS AND THUNDERSTORMS ONCE AGAIN MONDAY IN OR
AROUND THE KLAS VALLEY AFTER 20Z. CLOUD WILL BE SIMILAR TO TODAY
WITH WINDS VRBL LESS THAN 10 KTS AWAY FROM STORMS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHOWERS/THUNDERSTORMS MAINLY ACROSS LINCOLN/CLARK/
MOHAVE COUNTIES TO CONTINUE THROUGH THE EVENING BEFORE DECREASING
OVERNIGHT. ISOLATED ACTIVITY ACROSS THE WESTERN PORTION OF THE
AREA...ESPECIALLY OVER THE SOUTHERN SIERRA. THUS SCT-BKN CLOUDS AOA
10K FT...LOWER NEAR THUNDERSTORMS. WINDS GENERALLY LIGHT DIURNAL...
EXCEPT GUSTY AND ERRATIC NEAR STORMS. OUTFLOW BOUNDARIES MAY BE SEEN
LATER TONIGHT. FOR MONDAY...SCT THUNDERSTORMS MAINLY IN THE
AFTERNOON AND EVENING ACROSS LINCOLN/CLARK/MOHAVE COUNTIES ONCE
AGAIN WITH ISO ACTIVITY WEST. CLOUD/WIND CONDITIONS SIMILAR TO TODAY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR
     NVZ014>016-018>022.
AZ...FLASH FLOOD WATCH UNTIL 11 PM MST THIS EVENING FOR AZZ001>003-
     036.
CA...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR CAZ519>521.
&&

JENSEN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 1, 3:11 AM PDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
311 AM PDT SUN SEP 1 2013

AZZ001>003-036-CAZ527-NVZ015-016-018>022-020700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
311 AM PDT SUN SEP 1 2013 /311 AM MST SUN SEP 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE
EXPECTED. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 11 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PERSISTENT SOUTHERLY FLOW WILL KEEP SOME MONSOON OVER THE AREA
THROUGH FRIDAY LEADING TO ISOLATED TO SCATTERED THUNDERSTORMS EACH
DAY. THERE IS A POSSIBILITY THAT DRIER AIR MAY WORK IN FROM THE
NORTHWEST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS
AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

CAZ519>521-NVZ014-020700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
ESMERALDA AND CENTRAL NYE COUNTY-
311 AM PDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THIS
AFTERNOON AND WILL CONTINUE THROUGH MUCH OF THE EVENING. HEAVY RAIN
IS A POSSIBILITY WITH ANY STORMS. A FLASH FLOOD WATCH IS IN EFFECT
FROM 11 AM TO 11 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PERSISTENT SOUTHERLY FLOW WILL KEEP SOME MONSOON OVER THE AREA
THROUGH FRIDAY LEADING TO ISOLATED TO SCATTERED THUNDERSTORMS EACH
DAY. THERE IS A POSSIBILITY THAT DRIER AIR MAY WORK IN FROM THE
NORTHWEST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS
AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

CAZ522>526-NVZ017-020700-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
311 AM PDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY. LOCALLY HEAVY RAIN IS
POSSIBLE WITH SOME STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PERSISTENT SOUTHERLY FLOW WILL KEEP SOME MONSOON OVER THE AREA
THROUGH FRIDAY LEADING TO ISOLATED THUNDERSTORMS EACH DAY. THERE IS
A POSSIBILITY THAT DRIER AIR MAY WORK IN FROM THE NORTHWEST ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Sep 1, 3:07 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 PM PDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     FLASH FLOOD      2 SSW MT. CHARLESTON    36.26N 115.63W
09/01/2013                   CLARK              NV   BROADCAST MEDIA

            SEVERAL HOMES IN THE RAINBOW SUBDIVISION HAVE BEEN
            DAMAGED BY WATER AND FLOWING DEBRIS. OVER 30 RESIDENTS OF
            THE SUBDIVISION HAD TO BE HELPED FROM THEIR HOMES BY
            RESCUE WORKERS FROM THE CLARK COUNTY FIRE DEPARTMENT AND
            THE NEVADA DIVISION OF FORESTRY.

1230 PM     FLASH FLOOD      2 ESE MT. CHARLESTON    36.27N 115.58W
09/01/2013                   CLARK              NV   BROADCAST MEDIA

            STATE ROUTE 157 IS CLOSED DUE TO FLASH FLOODING IN THE
            RAINBOW CANYON AREA.

0230 PM     FLASH FLOOD      9 ESE PAHRUMP W7LAS     36.07N 115.77W
09/01/2013                   CLARK              NV   LAW ENFORCEMENT

            THE NORTHBOUND LANES OF HIGHWAY 160 IS CLOSED AT TECOPA
            ROAD DUE TO FLASH FLOODING.

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 5:41 PM PDTFlash Flood WarningVEFEsmeralda, Nye2 hr
Aug 31, 6:25 PM PDTFlash Flood WarningVEFClark, Lincoln3 hr
Aug 31, 9:26 PM PDTAreal Flood AdvisoryVEFClark94 min
Aug 31, 10:35 PM PDTAreal Flood AdvisoryVEFClark115 min
Aug 31, 11:22 PM PDTFlash Flood WarningVEFClark3 hr
Sep 1, 11:28 AM PDTFlash Flood WarningVEFClark6 hr
Sep 1, 12:02 PM PDTFlash Flood WarningVEFClark, Nye5 hr
Sep 1, 2:44 PM PDTFlash Flood WarningVEFLincoln3 hr
Sep 1, 4:56 PM PDTFlash Flood WarningVEFLincoln2 hr

Nearby

Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.